Optical solitons for quadratic law nonlinearity with five integration schemes

E. V. Krishnan, Muna Al Ghabshi, Mohammad Mirzazadeh, Ali H. Bhrawy, Anjan Biswas, Milivoj Belic

Research output: Contribution to journalArticle

19 Citations (Scopus)

Abstract

This paper obtains soliton solutions to nonlinear Schrödinger's equation with quadratic nonlinearity. There are five integration schemes that are applied to retrieve these soliton solutions. These are Q-function method, G' /G-expansion scheme, Riccati equation approach and finally the mapping method along with the modified mapping method. The constraint conditions, that naturally fall out of the solution structure, guarantee the existence of these solitons. As a byproduct, snoidal waves, cnoidal waves as well as singular periodic solutions emerge, which are however not important in the field of nonlinear optics.

Original languageEnglish
Pages (from-to)4809-4821
Number of pages13
JournalJournal of Computational and Theoretical Nanoscience
Volume12
Issue number11
DOIs
Publication statusPublished - Nov 1 2015

Keywords

  • Integrability
  • Quadratic law
  • Solitons

ASJC Scopus subject areas

  • Condensed Matter Physics
  • Electrical and Electronic Engineering
  • Materials Science(all)
  • Computational Mathematics
  • Chemistry(all)

Fingerprint Dive into the research topics of 'Optical solitons for quadratic law nonlinearity with five integration schemes'. Together they form a unique fingerprint.

  • Cite this